Chebyshev solution of overdetermined systems of linear equations

Download
  1. Get@NRC: Chebyshev solution of overdetermined systems of linear equations (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1007/BF01932684
AuthorSearch for:
TypeArticle
Journal titleBIT Numerical Mathematics
ISSN0006-3835
Volume15
Issue2
Pages117129; # of pages: 13
Subjectnumeric computing; mathematics; computational mathematics; numerical analysis
AbstractA simplex algorithm for the Chebyshev solution of overdetermined systems of linear equations is described. In this algorithm, an initial basic feasible solution is available with no artificial variables needed. Also minimum storage is required and no conditions are imposed on the coefficient matrix. The algorithm is a simple and fast one. Numerical results are given.
Publication date
LanguageEnglish
AffiliationNational Research Council Canada
Peer reviewedYes
NRC number16553
NPARC number21273612
Export citationExport as RIS
Report a correctionReport a correction
Record identifier514c7873-95fe-4890-9e00-35dc58d75e0d
Record created2015-01-16
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)